A 16-year-old female asked:
When should i stop taking clindamycin phosphate topical lotion and minocycline?
1 doctor answer • 1 doctor weighed in
Dermatology 48 years experience
Acne: You need to discuss termination of therapy with your doctor. Normally it takes several months for the treatment to adequately control acne. Then a person may need to be on it for a number of years until they grow out of acne. Then the medication can be tapered and discontinued. If you stop it too soon after a month or two the acne will return.
5.1k viewsAnswered >2 years ago
Last updated May 23, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.